# SDR UPS97823575

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5708458503
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERG EXIT LIGHTS DID NOT ILLUMINATE DURING PREFLIGHT CHECK BY CREW.  REPLACED EMERG BATTERY PACK, OPS CKD NORMAL.  (P/N 5708458-503), (S/N 10389) ON, (S/N 32) OFF.
